# SDR USAA970171

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Chafed
- Location: Bs 332
- Part time: 70,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND DEEP CHAFE IN BELT FRAME AT STA 332 ABOVE LONGERON 30.  INSTALLED SPLICE BETWEEN LONGERON 28L AND LONGERON 26R PER SRM 53-03 FIG 2A.  (X)
